MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, BIO-PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, BIO-PUSHLOCK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy when inserting into the drill channel the anchor was broken off.The surgeon tried to remove the piece from the patient but it was not removed.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update (b)(6) 05dec2018: the broken piece remains in the edge of the socket but firmly in the bone.It cannot move.A x-ray was not taken because it is in the bone.
 
Additional Manufacturer Narrative
The complaint could not be confirmed as the broken anchor was not returned.No abnormality found on the returned driver.The most likely cause(s) of this event include not inserting the implant co-axial to the bone tunnel or prying/leveraging the driver while the implant is still loaded.
 
Additional Manufacturer Narrative
This is a duplicate follow-up.The complaint could not be confirmed as the broken anchor was not returned.No abnormality found on the returned driver.The most likely cause(s) of this event include not inserting the implant co-axial to the bone tunnel or prying/leveraging the driver while the implant is still loaded.

Brand Name
SUTURE ANCHOR, BIO-PUSHLOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8174778
Report Number1220246-2018-00808
Device Sequence Number19207858
Product Code MAI
UDI-Device Identifier00888867023000
UDI-Public00888867023000
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/31/2020
Device Model NumberSUTURE ANCHOR, BIO-PUSHLOCK
Device Catalogue NumberAR-1923B-1
Device Lot Number10192884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer11/30/2018
11/30/2018
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/17/2019
03/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;